Hello doctor,
I am a 19 year old student suffering from hair loss since I was around 17. As you would know this is normally a very young age to begin losing hair. My mothers side of the family unfortunately seem to have the baldness gene, with all of her brothers being bald.

I recently saw a doctor whilst abroad who confirmed for me that I was indeed losing my hair and that I was beginning to thin around the sides. He recommended and prescribed Tricovivax to me. I wanted to know whether it would be safe for me to use especially at my age and whether or not I should begin to try it.

I have been using Alpecin caffeine shampoo but that doesnt seem to be doing anything at all to be honest, My hair gets greasy very very quickly and I normally have to wash it once a day, I also tend to find I have a dry skin on my scalp after I wash it. I am considering starting propecia but am worried of the side effects. Please advise, any information would be highly appreciated. Thank you

Tricovivax is just a brand name of minoxidil sold in some international markets. Minoxidil is also known as Rogaine or Regaine, depending on where you live. At 19 years old, I don’t see a problem with you using minoxidil. It works best in the crown, but I don’t know where your hair loss is.

I wouldn’t expect caffeine shampoo to do anything to treat hair loss.

Related Posts Plugin for WordPress, Blogger...

Balding Forum - Hair Loss Discussion